MathSciNet Relay Station
MathSciNet bibliographic data
MR2770459 (2012a:12001) 12D15 (14P05 32A70 32V15)
D'Angelo, John P. Hermitian analogues of Hilbert's 17-th problem. Adv. Math. 226 (2011), no. 5, 4607–4637.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement